# SDR MRKA9535

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65661227
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN RIGHT GEAR LIGHT ON INTERMITTENTLY IN FLIGHT.  OVERHEAD LIGHT WORKS NORMAL.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SENSOR.  OPERATIONAL CHECK PER MM AND RETURNED AIRCRAFT TO SERVICE.  (W)
